# SDR R61A201709050655

- Difficulty date: August 13, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Arm
- Part number: 17087405001
- Condition: Corroded
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREW OXYGEN BOTTLE LOWER SUPPORT, FR24 AND STR 20R. REMOVED AND INSTALLED NEW LOWER SUPPORT ARM AND PLATE AT FR23- FR24 STR 20R REF SRM 51-41-01, 51-43-03 AND 51-41-02 PN 170-87405-001.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
